Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 28, 2013, 10:47 PM CDT for Fulton County, Mason County, Schuyler County, Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 10:47 PM CDT (03:47 UTC)
- Expired
- May 28, 2013, 11:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 10:48 PM CDT | TSTM WND DMG | 1 N Littleton, IL | SEVERAL POWER POLES DOWN ALONG HWY 67. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3105 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS53 KILX 290347
SVRILX
ILC057-125-169-290430-
/O.NEW.KILX.SV.W.0038.130529T0347Z-130529T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1047 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1130 PM CDT
* AT 1040 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LITTLETON...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...HAVANA...CANTON...VERMONT...ASTORIA...IPAVA...CUBA...
ST. DAVID...RAY...TABLE GROVE...MARBLETOWN...BERNADOTTE...
SMITHFIELD...DUNCAN MILLS...FIATT...CHATAUQUA PARK...BRYANT...
POPLAR CITY...LITTLE AMERICA AND LIVERPOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4028 9046 4045 9045 4067 9005 4027 8983
4013 9064 4028 9072
TIME...MOT...LOC 0346Z 248DEG 45KT 4026 9055
HAIL...0.75IN
WIND...60MPH
$$
BAK2 follow-up statements
761
WWUS53 KILX 290401
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT TUE MAY 28 2013
ILC169-290411-
/O.CAN.KILX.SV.W.0038.000000T0000Z-130529T0430Z/
SCHUYLER IL-
1101 PM CDT TUE MAY 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4045 9045 4067 9005 4027 8983 4019 9032
4019 9045
TIME...MOT...LOC 0401Z 248DEG 45KT 4033 9032
$$
ILC057-125-290430-
/O.CON.KILX.SV.W.0038.000000T0000Z-130529T0430Z/
MASON IL-FULTON IL-
1101 PM CDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON AND
CENTRAL MASON COUNTIES UNTIL 1130 PM CDT...
AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERMONT...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...HAVANA...CANTON...CUBA...ST. DAVID...MARBLETOWN...
BERNADOTTE...SMITHFIELD...DUNCAN MILLS...FIATT...CHATAUQUA PARK...
BRYANT...POPLAR CITY...LITTLE AMERICA...LIVERPOOL...DUNFERMLINE...
TOPEKA...GOOFY RIDGE AND NORRIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4045 9045 4067 9005 4027 8983 4019 9032
4019 9045
TIME...MOT...LOC 0401Z 248DEG 45KT 4033 9032
HAIL...0.75IN
WIND...60MPH
$$
BAK569
WWUS53 KILX 290425
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1125 PM CDT TUE MAY 28 2013
ILC057-125-290435-
/O.EXP.KILX.SV.W.0038.000000T0000Z-130529T0430Z/
MASON IL-FULTON IL-
1125 PM CDT TUE MAY 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR FULTON AND CENTRAL MASON
COUNTIES WILL EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4045 9045 4067 9005 4027 8983 4019 9032
4019 9045
TIME...MOT...LOC 0425Z 248DEG 45KT 4044 8995
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 9:07 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 28, 9:07 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 907 PM CDT TUE MAY 28 2013 .DISCUSSION... ISSUED 907 PM CDT TUE MAY 28 2013 WHILE MOST OF CENTRAL AND SOUTHEAST ILLINOIS HAS BEEN DRY THIS EVENING...AN AREA OF VERY HEAVY RAINFALL OCCURRED ACROSS PORTIONS OF KNOX...STARK AND MARSHALL COUNTIES. SPOTTER REPORTS AROUND 3 INCHES WERE RECEIVED ACROSS PARTS OF KNOX COUNTY. THIS RAINFALL PRODUCED FLASH FLOODING IN SOME AREAS. THESE STORMS FORMED ALONG AN AXIS OF HIGH INSTABILITY ON THE WARM SIDE OF A FRONT THAT EXTENDS FROM THE CENTRAL PLAINS INTO THE GREAT LAKES. COVERAGE AND INTENSITY OF PRECIPITATION UPSTREAM HAS BEEN ON THE DECREASE OVERALL WITH DIMINISHING DIURNAL INSTABILITY. HOWEVER...STILL EXPECT AT LEAST SCATTERED SHOWERS/STORMS THROUGH THE NIGHT ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. THESE STORMS WILL BE AIDED BY AN INCREASING LOW LEVEL JET ALONG THE SURFACE FRONT. HOWEVER...SOME OF THE HIGH RESOLUTION MODELS SUGGEST THE CONVECTION WILL BE A LITTLE FURTHER SOUTH INTO THE FORECAST AREA THAN IT HAS BEEN...LIKELY FIRING IN THE VICINITY OF OUTFLOW BOUNDARIES FROM THE EARLY EVENING CONVECTION. GOING FORECAST IS IN GOOD SHAPE OVERALL. ONLY PLAN TO TWEAK FOR THE EXPECTED OVERNIGHT TRENDS. BAK && .AVIATION... ISSUED 645 PM CDT TUE MAY 28 2013 PREDOMINANTLY VFR CONDITIONS EXPECTED ACROSS THE CENTRAL ILLINOIS TERMINALS THROUGH THE 00Z TAF VALID TIME. CAN NOT RULE OUT A FEW SHOWERS/STORMS FOR THE EVENING AND EARLY OVERNIGHT HOURS TONIGHT...ALTHOUGH THE GREATEST CONCENTRATION OF PRECIPITATION SHOULD FALL NORTH OF THE TERMINALS CLOSER TO A FRONTAL BOUNDARY TO THE NORTHWEST OF THE AREA. SOUTHERLY WINDS SHOULD PERSIST TO THE SOUTH OF THE BOUNDARY...OUTSIDE OF ANY LOCAL STORM IMPACTS... BECOMING GUSTY DURING PEAK DIURNAL MIXING. BAK && .PREV DISCUSSION... ISSUED 300 PM CDT TUE MAY 28 2013 COMPLICATED WEATHER PATTERN IN GENERAL MADE MORE COMPLICATED IN THE MODELS WITH A STRUGGLE WITH THE PATTERN SHIFT OVERALL. HOWEVER...FOR ALL THE NUANCES WITH THE WAVES MOVING THROUGH THE FORECAST AREA...THE ONE AGREED UPON PORTION IN ALL THE OPERATIONAL MODELS IS THAT CENTRAL ILLINOIS WILL BE RATHER WET THROUGH THE END OF THE WEEK. WARM FRONT WELL TO THE NORTH OF THE CWA...LEAVING ILX IN THE WARM SECTOR WITH WARM TEMPS AND DEWPOINTS IN A RATHER MUGGY AIRMASS. THIS WARMTH AND MOISTURE WILL HELP TO FUEL ANY MCS REMNANTS/BOUNDARIES THAT MOVE INTO THE FA...IN ADDITION TO THE OVERALL FRONT SCHEDULED TO MOVE INTO THE MIDWEST AT MIDWEEK. WITH SWRLY FLOW ALOFT...THE FRONT IS GOING TO LOSE ITS FORWARD MOMENTUM...SLOW MOVING...AND SLOW TO EXIT. AS A RESULT...ANY WAVES THAT EJECT OUT OF THE SW AND ALONG THE BOUNDARY WILL RESULT IN ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. HEAVY RAIN IS LIKELY INVOF WHEREVER THE FRONT LANDS...WHICH WILL NOT ONLY BE DIFFICULT TO PIN...FRONT WILL ALSO END UP GETTING INFLUENCED GREATLY BY MESOSCALE INFLUENCES/COLD POOLS/OUTFLOWS AS WELL. WITH GROUND ALREADY VERY SATURATED FROM PREVIOUS RAINS...THE FLASH FLOODING THREAT MAY GET A BREAK TOMORROW FOR PORTIONS OF CENTRAL ILLINOIS...BUT IT WILL BE BACK BY THURSDAY. SHORT TERM...TONIGHT THROUGH TOMORROW... SCATTERED THUNDERSTORMS STILL POSSIBLE THROUGH THE EVENING WITH CONVECTIVE INITIATION LIKELY TO THE WEST IN NRN MO JUST ACROSS THE MISS RIVER VALLEY. BOTH RUC AND NMM/WRF KEEPING SOME ACTIVITY...THOUGH THE RUC/RAP IS ACTUALLY CONFINING MUCH OF THE ACTIVITY TO THE NORTH. THE 4KM WRF/NMM DEVELOPS MORE OF A LINEAR COMPLEX THAT EVENTUALLY MOVES THROUGH THE FA TO THE SE AND WEAKENS AS IT TRAVERSES THE CWA. SHOWER THREAT FINALLY DIMINISHES BRIEFLY FOR WEDNESDAY...THOUGH THE THREAT OF ANY INTERACTION WITH THE WARM FRONT TO THE NORTH RESULTS IN POPS ACROSS THE NRN TIER OF THE STATE. WARM TEMPS...SOUTHERLY WINDS...AND ABUNDANT MOISTURE IN THE BOUNDARY LAYER WILL PUSH HEAT INDEX VALUES INTO THE UPPER 80S/NEAR 90. WINDS WILL BE RATHER BREEZY AND HELP TO COUNTER SOME OF THE EFFECTS...THOUGH CAUTION SHOULD BE USED BY ANYONE OUTDOORS TOMORROW. LONG TERM...THURSDAY THROUGH MONDAY... THE WESTERN TROF DIGS IN...AMPLIFYING THE WAVE PATTERN OVER THE CONUS AND LEAVING THE UPPER MIDWEST IN SWRLY FLOW...THROUGH THURSDAY...WITH WARM TEMPS YET AGAIN ON THURSDAY. TEMPS IN THE NW SHOULD BE SOMEWHAT DAMPENED HOWEVER...BY CLOUD COVER FROM APPROACHING BOUNDARY. IN ADDITION...DIURNAL CURVE WILL LIKELY BE SHATTERED BY THE CONVECTIVE ACTIVITY RUINING THE STEADY CLIMB OF TEMPERATURES IN ANY ONE SPOT AHEAD OF THAT BOUNDARY. FORECAST CONFIDENCE ABOUT DETAILS COMPLICATED WITH THE ELONGATED TROF IN THE ECMWF/NAM IS PROVIDING A SLIGHTLY DIFFERENT SOLUTION WITH THE SFC SYSTEM THAN THE NAM. THAT BEING SAID...THE ECMWF IS LOOKING A BIT MORE LIKE THE GFS IN THE 12Z RUN. THOUGH EVERYONE IS IN AGREEMENT ABOUT ENTERING A PROLONGED PERIOD OF PRECIP THROUGH DAY 5...THE DIFFERENCES IN THE MODELS WILL IMPACT THE DYNAMICS AND ASSOCIATED SEVERE WEATHER THREAT. FORECASTING ONSET OF THE HEAVIEST PRECIP ALONG THE APPROACHING FRONT. IN SUMMARY...THE RAIN IS NOT OVER AS LONG AS THAT FRONT WITH THE NEXT SYSTEM GETS SLOWED BY PARALLEL FLOW ALOFT. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR ILZ027>031- 036>038-040>043-047>053-061. &&
Hazardous weather outlook, May 28, 3:19 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT TUE MAY 28 2013 ILZ027>031-036>038-041-291100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 319 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS. SIGNIFICANT FLOODING WILL CONTINUE ALONG THE SPOON RIVER...WITH RIVER LEVELS ALSO RISING ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS WILL LINGER INTO WEDNESDAY AND WEDNESDAY NIGHT...HOWEVER SEVERE WEATHER IS NOT EXPECTED. ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. FLOODING WILL CONTINUE ALONG THE SPOON RIVER MUCH OF THE WEEK... WITH THE HIGHEST LEVELS EXPECTED ON WEDNESDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER FROM HAVANA DOWNSTREAM...AND MAY DEVELOP FURTHER UPSTREAM AROUND PEORIA LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED. ILZ040-047-049-050-291100- CASS-MORGAN-SCHUYLER-SCOTT- 319 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED. ILZ042-043-048-051>053-061-291100- CHRISTIAN-DE WITT-LOGAN-MACON-MENARD-SANGAMON-SHELBY- 319 PM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. SOME OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WITH THE STORMS COULD LEAD TO FLASH FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY THROUGH SATURDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED. ILZ044>046-054>057-291100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-VERMILION- 319 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING OVER CENTRAL AND NORTHERN MISSOURI WILL SPREAD NORTHEASTWARD INTO THE AREA THIS EVENING. THE GREATEST RISK FOR SEVERE WEATHER WILL LIKELY STAY ALONG AND NORTHWEST OF A DECATUR TO GIBSON CITY LINE...HOWEVER A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY NIGHT THROUGH SUNDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ062-063-066>068-071>073-291100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 319 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF WET WEATHER IS EXPECTED THURSDAY NIGHT THROUGH SUNDAY. IT IS STILL TOO EARLY TO PINPOINT ANY SPECIFIC SEVERE WEATHER THREAT...HOWEVER HEAVY RAINFALL WILL BE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Special weather statement, May 28, 5:24 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT TUE MAY 28 2013
ILZ027-028-282330-
KNOX-STARK-
524 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND STARK COUNTIES UNTIL 630
PM CDT...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MONMOUTH...MOVING EAST AT 55
MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GALESBURG...
KNOXVILLE...
WATAGA...
GILSON...
ONEIDA...
ALTONA...
OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT...EAST
GALESBURG...DAHINDA AND SNAKE DEN HOLLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4123 8965 4118 8964 4099 8964 4097 8970
4097 8998 4090 8999 4083 9028 4080 9045
4116 9044 4116 8988 4124 8986
TIME...MOT...LOC 2225Z 249DEG 47KT 4087 9053
BAKLocal storm report, May 28, 7:08 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
708 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD GALESBURG 40.95N 90.38W
05/28/2013 KNOX IL TRAINED SPOTTER
WATER COVERING AND FLOWING OVER SOME ROADWAYS IN
GALESBURG
0637 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/28/2013 M2.95 INCH KNOX IL TRAINED SPOTTER
RAINFALL SINCE 5 PM
0654 PM FLASH FLOOD 1 E RIO 41.11N 90.38W
05/28/2013 KNOX IL TRAINED SPOTTER
SEVERAL INCHES OF WATER FLOWING OVER US HIGHWAY 150 AND
KNOX ROUTE 2
&&
LAUFENBERGLocal storm report, May 28, 8:03 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD 1 S WYOMING 41.05N 89.77W
05/28/2013 STARK IL LAW ENFORCEMENT
SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
STARK CO. INCLUDING RT. 91 SOUTH OF WYOMING AND RT. 78
SOUTH OF WEST JERSEY.
0755 PM FLASH FLOOD SPARLAND 41.03N 89.44W
05/28/2013 MARSHALL IL LAW ENFORCEMENT
SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
MARSHALL CO. INCLUDING RT. 29 NEAR SPARLAND AND COUNTY
LINE ROAD NEAR CAMP GROVE.
&&
25Local storm report, May 28, 8:08 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
05/28/2013 M1.53 INCH KNOX IL TRAINED SPOTTER
RAINFALL FOR THE DAY SO FAR...WITH 1.17 INCHES OF RAIN
FALLING THE PAST 90 MINUTES.
0740 PM HEAVY RAIN HENRY 41.11N 89.36W
05/28/2013 M1.47 INCH MARSHALL IL EMERGENCY MNGR
RAINFALL THE PAST 70 MINUTES
0750 PM HEAVY RAIN ALTONA 41.12N 90.16W
05/28/2013 M2.00 INCH KNOX IL CO-OP OBSERVER
RAINFALL THE PAST 90 MINUTES...WITH 1.45 INCHES OF RAIN
FALLING THE PAST 45 MINUTES.
&&
LAUFENBERGLocal storm report, May 28, 8:29 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD GALESBURG 40.95N 90.38W
05/28/2013 KNOX IL TRAINED SPOTTER
WATER COVERING AND FLOWING OVER SOME ROADWAYS IN
GALESBURG
0637 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/28/2013 M2.95 INCH KNOX IL TRAINED SPOTTER
RAINFALL SINCE 5 PM
0654 PM FLASH FLOOD 1 E RIO 41.11N 90.38W
05/28/2013 KNOX IL TRAINED SPOTTER
SEVERAL INCHES OF WATER FLOWING OVER US HIGHWAY 150 AND
KNOX ROUTE 2
0720 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
05/28/2013 M1.53 INCH KNOX IL TRAINED SPOTTER
RAINFALL FOR THE DAY SO FAR...WITH 1.17 INCHES OF RAIN
FALLING THE PAST 90 MINUTES.
0740 PM HEAVY RAIN HENRY 41.11N 89.36W
05/28/2013 M1.47 INCH MARSHALL IL EMERGENCY MNGR
RAINFALL THE PAST 70 MINUTES
0750 PM HEAVY RAIN ALTONA 41.12N 90.16W
05/28/2013 M2.00 INCH KNOX IL CO-OP OBSERVER
RAINFALL THE PAST 90 MINUTES...WITH 1.45 INCHES OF RAIN
FALLING THE PAST 45 MINUTES.
0755 PM FLASH FLOOD SPARLAND 41.03N 89.44W
05/28/2013 MARSHALL IL LAW ENFORCEMENT
SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
MARSHALL CO. INCLUDING RT. 29 NEAR SPARLAND AND COUNTY
LINE ROAD NEAR CAMP GROVE.
0755 PM FLASH FLOOD 1 S WYOMING 41.05N 89.77W
05/28/2013 STARK IL LAW ENFORCEMENT
SEVERAL INCHES OF WATER FLOWING OVER SEVERAL ROADS IN
STARK CO. INCLUDING RT. 91 SOUTH OF WYOMING AND RT. 78
SOUTH OF WEST JERSEY.
&&
LAUFENBERGSpecial weather statement, May 28, 10:37 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CDT TUE MAY 28 2013
ILZ036-040-041-290415-
FULTON-MASON-SCHUYLER-
1037 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MASON...NORTHERN
SCHUYLER AND SOUTHERN FULTON COUNTIES UNTIL 1115 PM CDT...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BROOKLYN...OR 11 MILES NORTHWEST OF
RUSHVILLE...MOVING EAST AT 45 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LITTLETON...
VERMONT...
ASTORIA...
IPAVA...
LEWISTOWN...
HAVANA...
OTHER LOCATIONS AFFECTED INCLUDE...CAMDEN...RAY...TABLE GROVE...
MARBLETOWN AND DUNCAN MILLS.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4029 9081 4028 9080 4028 9046 4041 9046
4056 9002 4021 8973 4010 9081 4027 9088
TIME...MOT...LOC 0337Z 254DEG 38KT 4021 9072
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 10:37 PM CDT | Special Weather Statement | ILX | Fulton, Mason, Schuyler | 38 min |
| May 28, 11:03 PM CDT | River Flood Warning | ILX | Marshall, Putnam | 14 days |
| May 29, 12:22 AM CDT | Areal Flood Warning | ILX | Knox | 32 hr |
| May 29, 12:41 AM CDT | Special Weather Statement | ILX | McLean | 64 min |
| May 29, 3:07 AM CDT | Special Weather Statement | ILX | Knox, Peoria, Stark | 68 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.